# SDR CALA2025111711263

- Difficulty date: November 12, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N12010
- Make and model: Boeing 787-10
- Aircraft serial: 40926
- Aircraft time: 25,690 hours, 3,379 cycles
- Engine: GENX1B76P2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7011101H02
- Part serial: 4715087
- Condition: Faulted
- Location: Nr 2
- Part time: 28,035 hours, 2,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EAI PRSOV R,  CREW STATED THAT THEY RECEIVED AN EICAS MESSAGE FOR RT ANTI-ICE VALVE BEING FAULTED IN THE CLOSED POSITION. TRIED MULTIPLE TIMES TO MANUALLY OPEN VALVE, ALL ATTEMPTS FAILED.  REPLACED ENG 2 ENGINE ANTI-ICE PRESSURE SENSOR (P1) IAW AMM A-30-21-04 INCLUDING AND UP TO INSTALLATION STEP D.(4), STEP E.(1).   SYSTEM TESTED IAW AMM A-30-21-00-20E-300B-A, OPS CHECK FAILED,  MAINT MSG 30-10022.  PRSOV, CONTROLLER WAS ALREADY REPLACED, & VALVE FILTER CLEANED.  PERFORMED WIRING CHECKS OF ANTI-ICE PRESSURE SENSORS M3021002, M3021007, & ANTI-ICE VALVE CONTROLLER M3021001 AS OUTLINED IN STEPS (5), (6), AND (10) IN FIM 30-20-F1-05A-421A-A. REF WDM 30-21-12-01A-051A-D. ALL WIRING CHECKED GOOD AND CONTINUOUS. ANTI-ICE CONTROLLER FILTER REPLACED IAW AMM 30-21-03 UP TO STEP 1.C.  PERFORMED ENG RUN IAW ENG ANTI-ICE SYS TEST, AMM B787-A-30-21-00-20E-300B-A. SUSPECT VALVE NOT OPENING. INLET COWL WAS COLD TO TOUCH. R & R NR 2 ENG PRSOV.  COMPLETED REST OF INSTALL OF THE PRSOV IAW AMM DMC-B787-A-30-21-08-00B-720A-A.  COMPLETED LEAK CHECK. LEAK CHECK PASSED.
